# SDR FDEA200911304252

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A5211130000161Z
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GUIDE ROLLERS CAUSING DOOR TO BIND UP DURING OPENING AND CLOSING.  FOUND R-1 DOOR SUPPORT ARM HINGE BOLT WORN AND DOOR HINGE ARMS BUSHINGS WORN.  SUPPORT ARM HINGE BOLT AND BUSHINGS REPLACED ON W/C N00121.  DOOR HINGE ARMS BUSHINGS REPLACED ON W/C N00093.  ALL FINAL ADJUSTMENTS COMPLIED WITH ON W/C N00093.  NO MX ACTION DONE ON THIS NON-ROUTINE.  SEE SDR TRACKING NR 09-4251 FOR MX DETAILS.
